gastroenterologist-icon
Ulcerative colitis
I have ulcerative colitis and taking prednisone for 2 and 1/2 months starting dose from 40 mg & taper to 10 mg . My stomach is paining time to time nd I am on 15 mg now. Is it because of steroid ?
49 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Steroids create gastritis But it may be necessary to treat your problem
Next Steps
consult your treating doctor
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.